Aa
A
A
Close
Avatar universal
Azithromycin & diarrhea..how long ?
I took 1g Azithromycin and it gave me diarrhea. I understand that is common side effect, but any idea how long the diarrhea will/should last ? I've had it for about 5 days now (since taking the azith). I understand azithromycin stays in the system for quite some time though (3 day half life). Any experiences ?
Cancel
2 Answers
Page 1 of 1
Avatar universal
When I took Azi I did not have diarrhea, although I had a dark greenish stool for about a week.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
101028 tn?1419606604
diarrhea is quite common.  Buy some of those probiotic yogurts out there to help replenish the "good" bacteria in your bowels. Also eat high fiber to absorb the excess water in the stool. It'll pass in a few more days. If you don't like yogurt - pick up culturelle. It's a terrific probiotic you can buy in most health food stores and even walmart and cvs type stores now.

grace
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs / STIs Community Resources